# SDR SWAA960565

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Shorted
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO APU FIRE WARNING IN FLIGHT.  FIRE BOTTLE WAS DISCHARGED.  INSPECTED AND FOUND NO EVIDENCE OF FIRE OR OVERHEAT CONDITION.  DEFERRED FIRE DETECT SYSTEM PER MEL, FOUND AND REPAIRED SHORTED WIRE PER BOEING M/M.
